MAUDE Adverse Event Report: SIVANTOS PTE LTD MIRACLE EAR; MEMINI RF 2XP

SIVANTOS PTE LTD MIRACLE EAR; MEMINI RF 2XP
Model Number 10998457
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ear infection (4813)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We were made aware that our electronic submissions failed and were not received by fda.A capa was opened to address this issue and this report is being electronically resubmitted to correct the error of the first failed submission.(submitted on 08/17/2023) distributor, importer and manufacturer are under the ws audiology compliance system.
 
Event or Problem Description
In this event, the end user went to his health care provider ((b)(6) 2023) and it was discovered that the dome of the ha was stuck in his ear and had caused an infection.Patient was unaware at the time that dome had been stuck in ear.User was advised by the health care provider to go to urgent care.Patient went to health care provider for follow up appointment ((b)(6) 2023) and his infection has cleared up; patient is feeling better.Device was not returned by user for investigation.Investigators tested 30 samples of the ear tip dome and each sample met the pull test requirements (withstand 400g load longer than 10 seconds without falling off) instructions for use are illustrated on the product packaging to ensure proper insertion of eartip 3.0 prior to use.Recommend user to follow the user guide instruction to change the eartip 3.0 regularly to avoid any incident.

Brand Name
MIRACLE EAR
Common Device Name
MEMINI RF 2XP
Manufacturer (Section D)
SIVANTOS PTE LTD
18 tai seng street
#08-08
singapore south east, 53977 5
SN  539775
Manufacturer Contact
la-shaunda joseph
101 wood avenue south
7th floor
iselin, NJ 08830
5617859321
MDR Report Key18932872
Report Number3003426343-2024-00023
Device Sequence Number18482976
Product Code OSM
UDI-Device Identifier04056839098707
UDI-Public4056839098707
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10998457
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale